# SDR YENA2023111701412

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC IN REF NRC 00313: REPLACE INBD UPPER SPAR RH PYLON; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00027 ) REF TOMX W/O# 2362, N/R # 00350. INBD UPPER SPAR RH PYLON WAS REPLACED PER EMB-190 SRM 51-43-03 SRM 51-43-04 AND SRM 51- 41-02. ACCOMPLISHED BY TOMX TECH # 10000202, TOMX QC# 299517.
